Alert archive / New Jersey / Gale Watches in 2020

Gale Watch 20, NWS Philadelphia/Mount Holly

November 16, 2020

NWS Philadelphia/Mount Holly issued this gale watch at Nov 16, 2020, 3:20 PM EST. It took effect at Nov 17, 2020, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 16, 2020, 3:20 PM EST (20:20 UTC)
In effect from
Nov 17, 2020, 6:00 PM EST
Expired
Nov 17, 2020, 4:05 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

801 
WHUS71 KPHI 162020
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
320 PM EST Mon Nov 16 2020

ANZ450>453-170930-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-201117T0600Z/
/O.NEW.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
320 PM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 25 kt and seas 3 to 5 ft. For the Gale Watch, 
  northwest winds 20 to 25 kt with gusts up to 35 kt and seas 3 
  to 5 ft possible.

* WHERE...The Atlantic coastal waters of New Jersey.

* WHEN...For the Small Craft Advisory, until 1 AM EST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-170930-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-201117T0300Z/
/O.NEW.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
320 PM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 25 kt. For the Gale Watch, northwest winds 20 
  to 25 kt with gusts up to 35 kt and seas 3 to 6 ft possible.

* WHERE...The Atlantic coastal waters of Delaware, including the
  mouth of Delaware Bay.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from Tuesday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-170930-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-201116T2100Z/
/O.NEW.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
320 PM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

* WHAT...For the Small Craft Advisory, west winds around 15 kt 
  and choppy waters. For the Gale Watch, northwest winds 15 to 
  25 kt with gusts up to 35 kt and rough waters possible.

* WHERE...Delaware Bay.

* WHEN...For the Small Craft Advisory, until 4 PM EST this 
  afternoon. For the Gale Watch, from Tuesday evening through 
  late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

CMS
4 follow-up statements
879 
WHUS71 KPHI 162051
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
351 PM EST Mon Nov 16 2020

ANZ430-431-171000-
/O.EXP.KPHI.SC.Y.0088.000000T0000Z-201116T2100Z/
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
351 PM EST Mon Nov 16 2020

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters possible.

* WHERE...Delaware Bay.

* WHEN...From Tuesday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>453-171000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-201117T0600Z/
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
351 PM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 25 kt. For the Gale Watch, northwest winds 20 
  to 25 kt with gusts up to 35 kt and seas 3 to 5 ft possible.

* WHERE...The Atlantic coastal waters of New Jersey.

* WHEN...For the Small Craft Advisory, until 1 AM EST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-171000-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-201117T0300Z/
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
351 PM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 25 kt. For the Gale Watch, northwest winds 20 
  to 25 kt with gusts up to 35 kt and seas 3 to 6 ft possible.

* WHERE...The Atlantic coastal waters of Delaware, including the
  mouth of Delaware Bay.

* WHEN...For the Small Craft Advisory, until 10 PM EST this 
  evening. For the Gale Watch, from Tuesday evening through late 
  Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

CMS
603 
WHUS71 KPHI 170000
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
700 PM EST Mon Nov 16 2020

ANZ454-455-171300-
/O.CAN.KPHI.SC.Y.0088.000000T0000Z-201117T0300Z/
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
700 PM EST Mon Nov 16 2020

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From Tuesday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>453-171300-
/O.CON.KPHI.SC.Y.0088.000000T0000Z-201117T0600Z/
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
700 PM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 15 to 20 kt 
  with gusts up to 25 kt. For the Gale Watch, northwest winds 20 
  to 25 kt with gusts up to 35 kt and seas 3 to 5 ft possible.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Sandy Hook to 
  Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan 
  Inlet to Little Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 1 AM EST Tuesday. 
  For the Gale Watch, from Tuesday evening through late Tuesday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-171300-
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
700 PM EST Mon Nov 16 2020

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Tuesday evening through late Tuesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
163 
WHUS71 KPHI 170530
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1230 AM EST Tue Nov 17 2020

ANZ450>453-171830-
/O.CAN.KPHI.SC.Y.0088.000000T0000Z-201117T0600Z/
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1230 AM EST Tue Nov 17 2020

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 5 ft possible.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet
  NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May 
  NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet 
  NJ out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From this evening through late tonight.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible 
hazardous conditions. Remain in port, seek safe harbor, alter 
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-171830-
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1230 AM EST Tue Nov 17 2020

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 3 to 6 ft possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From this evening through late tonight.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible 
hazardous conditions. Remain in port, seek safe harbor, alter 
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-171830-
/O.CON.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1230 AM EST Tue Nov 17 2020

...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to Slaughter
  Beach DE and Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From this evening through late tonight.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible 
hazardous conditions. Remain in port, seek safe harbor, alter 
course, and/or secure the vessel for severe wind and seas.

&&

$$
574 
WHUS71 KPHI 170905
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
405 AM EST Tue Nov 17 2020

ANZ450>455-172300-
/O.UPG.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
/O.NEW.KPHI.GL.W.0025.201117T2100Z-201118T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 AM EST Tue Nov 17 2020

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST 
WEDNESDAY...

* WHAT...Northwest winds 25 to 30 knots with gusts of 35 to 40 
  knots. Seas 4 to 6 feet.

* WHERE...The Atlantic coastal waters of New Jersey and Delaware.

* WHEN...From 4:00 PM this afternoon until 6:00 AM Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce the visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid the hazardous conditions. 
Remain in port, seek safe harbor, alter course, and/or secure your
vessel for severe conditions.

&&

$$

ANZ430-431-172300-
/O.UPG.KPHI.GL.A.0020.201117T2300Z-201118T1100Z/
/O.NEW.KPHI.GL.W.0025.201117T2100Z-201118T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
405 AM EST Tue Nov 17 2020

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST
WEDNESDAY...

* WHAT...Northwest winds 25 to 30 knots with gusts of 35 to 40
  knots. Waves 2 to 5 feet.

* WHERE...Delaware Bay.

* WHEN...From 4:00 PM this afternoon until 6:00 AM Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce the visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid the hazardous conditions. 
Remain in port, seek safe harbor, alter course, and/or secure your
vessel for severe conditions.

&&

$$

Iovino

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 16, 2:36 PM EST, 44 minutes earlier.

Area forecast discussion, Nov 16, 2:36 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
236 PM EST Mon Nov 16 2020

.SYNOPSIS...
A reinforcing cold front along with a couple of upper level
disturbances will move through the area tonight and into
Tuesday. Strong, expansive high pressure then begins to build
into the region by Wednesday and will remain in place right
through the weekend.
&&

.NEAR TERM /THROUGH TUESDAY/...
Breezy but mainly sunny conditions continue this afternoon as
W/NW winds circulate around an expansive area of low pressure
over northern Quebec. As we head into tonight, the winds ease
this evening due to the loss of daytime heating and associated
mixing and also due to the pressure gradient slackening. Skies
will be mainly clear this evening followed by some increase in
mid and high cloudiness by late tonight as a disturbance
approaches from the west. Expect lows mainly in the
30s...ranging from low 30s over the southern Poconos and NW NJ
to the mid/upper 30s near and S/E of the urban corridor.

For Tuesday, aformentioned disturbance moves through during the
12 to 18z period bringing some rain and snow showers mainly to
areas north of the I-195 /I-276 corridor. Any snow accumulation
that occurs will be very minor (less than half an inch) and
should be confined to the southern Poconos. Following this
disturbance a re-enforcing cold front moves through in the
afternoon with gusty NW winds developing in its wake along with
falling temperatures by mid/late afternoon. Temperatures by late
day will be following through the low to mid 40s down into the
30s by evening. In addition, developing lake effect streamers
could reach as far as eastern PA by late day bringing some
rain/snow showers and possibly even a localized squall. Limiting
factor though will be that the coldest air doesn't really move
in until the better moisture is moving out. &&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Surface high pressure begins to build in from the west on
Wednesday as the trough axis shifts offshore. Wednesday is the
coldest day of the week as the core of a polar air mass settles
into the region. This is quite a cold shot, with 850mb
temperatures on Wednesday around -10C, in the coldest 5% of
observed values for the season per sounding climatology. Despite
sunny skies, highs Wednesday will only manage to limp into the
low to mid 40s with a steady but not overly harsh northwest
breeze. The core of the cold starts to shift away overnight, but
with clear skies and winds becoming calm as high pressure moves
overhead, Wednesday night looks to be the coldest of the season
so far. The growing season has ended for the region, but any
areas yet to drop below freezing will do so with a hard freeze
Wednesday night. Most areas will be in the low to mid 20s, but
expect to see some values in the 10s in the cold spots.
&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
A significant pattern reversal is expected by the end of the
week as we trade in the troughing from earlier in the week for a
building Southeast ridge. While not quite as impressive, this
pattern has strong similarities to the one which gave us the
extended stretch of anomalous, record setting warmth last week.
As heights rise and surface high pressure anchors itself over
the East, temperatures will respond accordingly. Thursday will
be a temperature transition day as warm advection commences,
remaining on the cooler side but with a good 5 to 10 degrees of
warming over Wednesday. High get back into the low 50s for most
areas. By Friday, highs should make it back into the upper 50s
and low 60s, with a couple more degrees of warming for the
weekend. Looks to be a very nice weekend of weather. Similar to
our last warm spell, we'll likely be looking at large diurnal
temperature swings with highs well above average but low
temperatures not far from their seasonably chilly average thanks
to the dry air mass.

In another similarity to our last warm spell, this should be an
extended stretch of dry weather with no disturbances expected
to break through the strong ridge of high pressure. Towards
Monday, a cold front will likely approach from the west and
signal an end to the warm spell, but that currently does not
look like it will be a major storm system.
&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 0z...VFR with west winds generally 10-15 gusting 20-25
knots before diminishing after sunset. High confidence.

Tonight...VFR with an increase in cloud cover toward morning.
West wind 4 to 8 knots. High confidence.

Tuesday...Clouds thicken as a disturbance moves through but cigs
should stay in the 4-8 kft range so continuing VFR. There could
be a few rain/snow showers around mainly for KABE and KRDG. West
winds around 10 knots in the morning becoming NW 10 to 15
gusting 20 to 25 knots in the afternoon.

Outlook...

Tuesday-Tuesday night... Mainly VFR. West-southwest winds of 5
to 10 kt becoming west-northwest and increasing to 10 to 15 kt
with gusts to 25 kt Tuesday afternoon. West-northwest winds
continue overnight with speeds gradually decreasing. High
confidence.

Wednesday-Wednesday night... Mainly VFR. Northwest wind 10 to
15 kt with gusts to 25 kt during the day Wednesday, decreasing
in the evening and becoming light and variable overnight. High
confidence.

Thursday-Friday... Mainly VFR. Southwest wind 5 to 15 kt.
Moderate confidence.
&&

.MARINE...
The Small Craft Advisory is in effect for the coastal waters of
New Jersey until 1:00 AM Tuesday, for the coastal waters of
Delaware until 10:00 PM this evening, and for Delaware Bay until
4:00 PM this afternoon.

Wind speeds will continue to diminish slowly and no marine
headlines are anticipated for late tonight.

For Tuesday, west winds ramp up again with SCA conditions
expected by afternoon.

Outlook...

Tuesday night... Gale force levels could be approached during
the evening and overnight. Seas 3 to 5 ft.

Wednesday-Wednesday night... SCA conditions continue through
the day Wednesday as northwest winds gust to 25 kt. Conditions
should subside below SCA levels overnight. Seas 2 to 4 ft.

Thursday-Friday... Sub-SCA conditions through most of Thursday.
Marginal SCA conditions are possible on the Atlantic coastal
waters from Thursday evening through Friday due to a combination
of winds and seas. On Delaware Bay, conditions should remain
below SCA levels.
&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 AM EST Tuesday for ANZ450>453.
     Small Craft Advisory until 10 PM EST this evening for ANZ454-
     455.
     Small Craft Advisory until 4 PM EST this afternoon for ANZ430-
     431.

&&

Synopsis...Fitzsimmons/O'Brien
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien
Marine...Fitzsimmons/Iovino/O'Brien
Hazardous weather outlook, Nov 16, 6:06 AM EST, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
606 AM EST Mon Nov 16 2020

DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-171115-
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-
Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
606 AM EST Mon Nov 16 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-171115-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
606 AM EST Mon Nov 16 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 7:31 PM ESTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more74 min
Nov 15, 7:50 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more70 min
Nov 15, 8:12 PM ESTSpecial Marine WarningPHI63 min
Nov 15, 8:39 PM ESTSpecial Marine WarningPHI2 hr
Nov 15, 8:43 PM ESTSevere Thunderstorm WarningPHIMonmouth47 min
Nov 15, 8:54 PM ESTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean51 min
Nov 15, 9:53 PM ESTSmall Craft AdvisoryPHI27 hr
Nov 15, 11:02 PM ESTCoastal Flood StatementPHIOcean3 hr
Nov 15, 7:40 PM ESTSevere Thunderstorm WarningPHIKent, New Castle, Sussex80 min
Nov 15, 8:57 PM ESTSevere Thunderstorm WarningPHIKent, Sussex63 min

Nearby

Gale Watches in New Jersey, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.